# SDR IPXA09M56748

- Difficulty date: July 20, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INOP, M405059, FOUND THE DOOR HAD BEEN PNEUMATICALLY OPERATED.  RESET THE PNEUMATIC CONTROL VALVE AND SERVICED IN REF TO MM 12-25-04-3, M405059 CLEARED.
